A note on the theory of shape of compacta

Karol Borsuk

Fundamenta Mathematicae (1970)

  • Volume: 67, Issue: 2, page 265-278
  • ISSN: 0016-2736

How to cite


Borsuk, Karol. "A note on the theory of shape of compacta." Fundamenta Mathematicae 67.2 (1970): 265-278. <http://eudml.org/doc/214189>.

author = {Borsuk, Karol},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {2},
pages = {265-278},
title = {A note on the theory of shape of compacta},
url = {http://eudml.org/doc/214189},
volume = {67},
year = {1970},

AU - Borsuk, Karol
TI - A note on the theory of shape of compacta
JO - Fundamenta Mathematicae
PY - 1970
VL - 67
IS - 2
SP - 265
EP - 278
LA - eng
KW - topology
UR - http://eudml.org/doc/214189
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.